# SDR Y2PA96018

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCON
- Aircraft serial: 298
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 142212B
- Condition: Contaminated
- Location: Cabin Location
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELP - FLT 13608 - CABIN WOULD NOT PRESSURIZE PAST 2.5 PSI DURING CLIMB OUT.  THE CABIN CONTINUED TO CLIMB DURING ASCENT PHASE OF FLIGHT AND CREW ELECTED TO RETURN TO POINT OF DEPARTURE AT EL PASO, TEXAS.  NO EMERGENCY PROCEDURES WERE REQUIRED AND AIRCRAFT LANDED WITHOUT EVENT.  DURING TROUBLESHOOTING AND INSPECTION OF THE SYSTEM, DISCOVERED THE OUTFLOW VALVE CONTAINED SOME DEBRIS PREVENTING IT FROM CLOSING.  THE DEBRIS WAS REMOVED AND FROM THE OUTFLOW VALVE, THE AIRCRAFT WAS GROUND RUN AND THE PRESSURIZATION SYSTEM CHECKED NORMAL PER MM, CHAPTER 21-30-5.  (X)
